SAVE 10% when you spend 25 | use: 87E82E

Nurofen Ibuprofen 200mg Tablets for Headaches & Pain Relief

Nurofen Ibuprofen 200mg Tablets for Headaches & Pain Relief

96 Tablets 
£11.49
In Stock
Delivery information Product #0010277

Please note images are for illustration purposes and may differ from the product(s) you receive

Nurofen Tablets Ibuprofen 200mg is for the effective relief of headaches, backache, period pain, dental pain, neuralgia, rheumatic pain, muscular pain, migraine, cold & flu symptoms & feverishness.

Nurofen

Nurofen 200mg Ibuprofen Tablets

Pack of 96

For the relief of migraine-headaches, backache, dental pain, neuralgia and period pains as well as rheumatic and muscular pains, and pain of non-serious arthritic conditions.

 

Dosage: For oral administration and short-term use only.

Adults and children & adolescents between 12 and 18 years: Take 1 or 2 tablets with water, up to three times a day as required. Leave at least 4 hours between doses. Do not exceed 6 tablets in 24 hours. Adults: If the product is required for more than 10 days, or if symptoms worsen a doctor should be consulted. Children and adolescents between 12 and 18 years: If the product is required for more than 3 days, or if symptoms worsen a doctor should be consulted. Do not give to children under 12 years.

 

Read the enclosed leaflet carefully before use.

For over 30 years, Nurofen has helped to provide millions of people with pain relief.

block-1

block-2

block-3

Warnings

Do Not Take if You:

  • Are allergic to ibuprofen or any of the other ingredients or to aspirin or any other painkillers.
  • Have ever had a stomach ulcer, perforation or bleeding.
  • Have had a worsening of asthma, skin rash, itchy runny nose or facial swelling when previously taking ibuprofen, aspirin or other similar medicines.
  • Have had gastrointestinal bleeding or perforation when previously taking NSAIDs (Non-Steroidal anti-inflammatory drugs).
  • Are taking more than 75mg of aspirin a day. If you are on low-dose aspirin (up to 75mg daily), speak to your doctor or pharmacist before you take this medicine.
  • Have severe liver or kidney problems.
  • Have heart problems, high blood pressure or blood coagulation disorder.
  • Have breathing difficulties.
  • Are in the last 3 months of pregnancy.
  • Are under 12 years old.
  • Are taking other NSAID painkillers.
  • Please see product leaflet for full list of warning Ingredients Ibuprofen 200mg. Contains Sucrose, Sodium. Please see product leaflet for full list of ingredients. Nurofen 200mg Tablets. Contains ibuprofen. For pain relief. Always read the label.

    Customer Reviews

    Disclaimer

    The views expressed are those of our customers. If you require advice on a condition or treatment, please contact your doctor or pharmacist. For any questions regarding the products, please contact us. Please note: due to advertising regulations, not all product reviews can be displayed. Please be advised that people respond to products differently and you should always read the label.

    Nurofen Ibuprofen 200mg Tablets for Headaches & Pain Relief
     rated Nurofen Ibuprofen 200mg Tablets for Headaches & Pain Relief as:
    5.00 stars

    0 out of 0 people found this useful. Yes No Report abuse
    Nurofen Ibuprofen 200mg Tablets for Headaches & Pain Relief
     rated Nurofen Ibuprofen 200mg Tablets for Headaches & Pain Relief as:
    5.00 stars

    0 out of 0 people found this useful. Yes No Report abuse
    Nurofen Ibuprofen 200mg Tablets for Headaches & Pain Relief
     rated Nurofen Ibuprofen 200mg Tablets for Headaches & Pain Relief as:
    5.00 stars

    0 out of 0 people found this useful. Yes No Report abuse
    Nurofen Ibuprofen 200mg Tablets for Headaches & Pain Relief
    5.00 stars

    my order

    my order was delivered very soon after I placed my order will use ChemistDirect again

    0 out of 0 people found this useful. Yes No Report abuse
    Nurofen Ibuprofen 200mg Tablets for Headaches & Pain Relief
     rated Nurofen Ibuprofen 200mg Tablets for Headaches & Pain Relief as:
    5.00 stars

    0 out of 0 people found this useful. Yes No Report abuse
    Nurofen Ibuprofen 200mg Tablets for Headaches & Pain Relief
     rated Nurofen Ibuprofen 200mg Tablets for Headaches & Pain Relief as:
    5.00 stars

    0 out of 0 people found this useful. Yes No Report abuse
    View more reviews

    Sign up to our newsletter and get the latest deals, exclusive offers, health advice from our online doctor and much more.

    * Terms and conditions apply
    x

    Our website uses cookies so that we can make your shopping experience as simple and enjoyable as possible. You can read all about how we use them in our Cookies Policy. To accept this you don't need to do anything just carry on shopping, have fun. Close